The K-groups of λ-rings. Part I. Construction of the logarithmic invariant
Compositio Mathematica, Tome 61 (1987) no. 3, p. 295-328
@article{CM_1987__61_3_295_0,
     author = {Clauwens, F. J.-B. J.},
     title = {The $K$-groups of $\lambda $-rings. Part I. Construction of the logarithmic invariant},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     pages = {295-328},
     zbl = {0626.18008},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_295_0}
}
Clauwens, F. J.-B. J. The $K$-groups of $\lambda $-rings. Part I. Construction of the logarithmic invariant. Compositio Mathematica, Tome 61 (1987) no. 3, pp. 295-328. http://www.numdam.org/item/CM_1987__61_3_295_0/

Atiyah, M.F. and Tall, D.O.: Group representations, λ-rings and the J-homomorphism. Topology 8 (1969) 253-297. | Zbl 0159.53301

Bass, H. and Murphy, M.P.: Grothendieck groups and Picard groups of abelian group rings. Ann. of Math. 86 (1967) 16-73. | MR 219592 | Zbl 0157.08202

Bloch, S.: On the tangent space to Quillen K-theory. In: Algebraic K-Theory I. Lecture Notes 341. Springer (1972) 205-210. | MR 466264 | Zbl 0287.18016

Bloch, S.: K2 of Artinian Q-algebras with application to algebraic cycles. Comm. in Alg. 3 (1975) 405-428. | MR 371891 | Zbl 0327.14002

Clauwens, F.: The K2 of truncated integral polynomial rings. Dept. of Math. Catholic University Nijmegen, report 8416.

Grothendieck, A.: La theorie des classes de Chern. Bull. Soc. Math. 86 (1958) 137-154. | Numdam | MR 116023 | Zbl 0091.33201

Van Der Kallen, W.: Le K2 des nombres duaux. C.R. Acad. Sci. Paris 273 (1971) 1204-1207. | Zbl 0225.13006

Van Der Kallen, W. and Stienstra, J.: The relative K2 of truncated polynomial rings. J. Pure and Appl. Alg. 34 (1984) 277-289. | MR 772063 | Zbl 0548.13008

Kassel, C. and Loday, J.-L.: Extensions centrales d'algebres de Lie. Ann. Inst. Fourier 32 (1982) 119-142. | Numdam | MR 694130 | Zbl 0485.17006

Keune, F.: The relativization of K2. J. of Alg. 54 (1978) 159-177. | MR 511460 | Zbl 0403.18009

Knutson, D.: λ-rings and the representation theory of the symmetric group. Lecture Notes 308. Springer Verlag, New York, (1973). | Zbl 0272.20008

Labute, J. and Russell, P.: On K2 of truncated polynomial rings. J. of Pure and Appl. Alg. 6 (1975) 239-251. | MR 396595 | Zbl 0442.13014

Loday, J.-L.: Symboles en K-theorie superieure. C.R. Acad. Sci. Paris 292 (1981) 863-866. | MR 623517 | Zbl 0493.18006

Loday, J.-L. and Quillen, D.: Cyclic homology and the Lie algebra homology of matrices. Comm. Math. Helv. 59 (1984) 565-591. | MR 780077 | Zbl 0565.17006

Maazen, H. and Stienstra, J.: A presentation for K2 of split radical pairs. J. of Pure and Appl. Alg. 10 (1977) 271-294. | MR 472795 | Zbl 0393.18013

Metropolis, N. and Rota, G.C.: Witt vectors and the algebra of necklaces. Adv. in Math. 50 (1983) 95-125. | MR 723197 | Zbl 0545.05009

Oliver, R.: K2 of p-adic group rings of abelian p-groups. Matematisk Institut, Aarhus Universitet, preprint 1984/85 no 12. | MR 900344

Roberts, L. and Geller, S.: K2 of some truncated polynomial rings. In: Ring theory, Waterloo 1978. Lecture Notes in Math. 734. Springer Verlag (1978) 249-279. | MR 548133 | Zbl 0415.13003

Stienstra, J.: On K2 and K3 of Truncated Polynomial Rings. In: Algebraic K-theory, Evanston 1980. Lecture Notes in Math. 854. Springer Verlag (1980) 409-455. | MR 618315 | Zbl 0463.13007

Wilkerson, C.: λ-rings, binomial domains, and vector bundles over CP(∞). Comm. in Alg. 10 (1982) 311-328. | Zbl 0492.55004